# SDR DALA2025111708393

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N432DX
- Make and model: Airbus A330-941
- Aircraft serial: 2076
- Aircraft time: 3,740 hours, 467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L4 DOOR SHOWS OPEN ON FAP WHEN LATCH IS CLOSED. SLIDE ARMED LIGHT BLINKS WHEN DOOR IS ARMED.   REMOVED FOD FROM 4L DOOR GIRT BAR MECHANISM. OPS CHK GOOD PER A330 AMM 52-13. (7921274)
